Is he having trouble sleeping at night? And, yes you should let your doctor know what is going on.
At what time is he taking the intuniv?
No problems sleeping at night. He takes the Intuniv first thing in the morning.
From reading this link from Dr. Parker - http://www.corepsych.com/2013/12/intuniv-for-adhd-details-updated/
that since you have discontinued the V, that essentially the intuniv has pushed him "over the top"
"4. Top of the Therapeutic Window is determined by side effects on the forced dose study completed for FDA safety/efficacy approval – simply being soporific [sleepy] or fatigued – the two main adverse effects when the dose was pushed up [too] quickly for the study.
Read more: http://www.corepsych.com/2013/12/intuniv-for-adhd-details-updated/#ixzz36BlkejN2
Do talk with your doctor. It may be that cutting the intuniv dose down will solve the problem. DO NOT suddenly stop the Intuiv.
Please do let me know what happens!